# SDR UPS802783

- Difficulty date: March 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 5652288
- Condition: Delaminated
- Location: Nr 2 Vane Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'C' CHECK, MAINTENANCE FOUND RT WING FLAP VANE DELAMINATED ON LOWER SURFACE NR 2 VANE.  REPLACED VANE ASSY PER MM 27-51-14.
